I take zolft I was told by one doc to take at night,and one says take in morning
21 Dec 2010
Medications affect people differently. If it makes you sleepy then it is better to take it at night. However, if you have problems sleeping, i,e, it keeps you awake, then you should take it during the morning or daytime.
And yes, you should try to keep a consistent schedule, however you can change it if it doesn't work for you.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Like I said I am taking the Zoloft for anxiety. I am also taking Ativan for panic attacks. Since taking the medicines I have felt more depressed. I ...
6 answers • 2 Dec 2009
thank you for your time, i should have asked my question diff. i had side effects on zoloft, i have been off zoloft for 11 months and the effects ...
2 answers • 18 Jan 2010
I have been taking zoloft,and have not had a period for a year I am 44. Is the zolft affecting my period or could it be early menopause
1 answer • 22 Sep 2010
Contrave - Hi everyone. I am still on only one pill in the morning. At some point a few hours after?
... that I get seriously tired. Has anyone else experienced that? My eye's just burn for a while. I am also weaning off of Zoloft at the same ...
0 answers • 7 May 2015